# SDR IPXA2019022539403

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8
- Aircraft serial: 64256
- Aircraft time: 2,720 hours, 396 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 CREW/MAIN DOOR SENSOR BLOCK TURN BACKCYCLED THE DOOR AND OPS TEST IAW AMM 52-71-00/501 CONFIRMED DOOR GOOD AND IND NORM.A/C OK TO CONT SVC
